# SDR UPS05143870

- Difficulty date: February 10, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Reads Low
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE SLIDE PRESSURE SHOWS IN THE RED M296931 ASSIGNED.  INSPECTED L1 ESCAPE SLIDE AND FOUND PRESSURE WITHIN LIMITS PER MM 25-61-21-4 OK FOR SVD, PLACARD REMOVED.
